# SDR VNAA202308040022

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON KICKPLATE AND MID CAP OF SURROUND STRUCTURE AT PASSENGER DOOR.  CORROSION ON KICKPLATE AND MID CAP OF SURROUND STRUCTURE AT PASSENGER DOOR WAS REMOVED PER 
CRJ900 SRM 51-21-06-001-001-A01, WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A02 AND WERE REPLACED PER CRJ900 SRM CRJ-900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-41-02-001-001-A01 PAR. AND CRJ900 AMM 20-21-00-910-801 (CONFIG A01)
